# SDR W8PA971574

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1019.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON UNDERSIDE OF TOP HORIZONTAL SECTION OF INTERCOSTAL AROUND NUT PLATE, HOLE AT BS 1019.5, LBL 27.5, WL 208.  FABRICATED INTERCOSTAL AND INSTALLED.
